# SDR JJBA20240304005

- Difficulty date: February 26, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 18-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CRACKS (3X) FOUND ON LH OMEGA BEAM #1 FLOOR STRUCTURE BTW FR18-24. LH OMEGA BEAM #1 BTW FR16-24 REMOVED FOR REPLACEMENT. NEW OMEGA BEAM #1 BTW FR16-24 INSTALLED
